I had a hallucination last night, while at home watching TV, of bugs flying around me. I had done nothing different. I am taking a lot of medication but i have taken this for 3 years or more. I also drink (alcohol) but this is nothing new. I have no idea why this happened? Any idea's?
I second the answer you have already received. If I was in your shoes I would see a Psychiatrist just as soon as possible. I would also suggest DBT counseling and support meetings. If you do not have a psychiatrist, please call whoever is prescribing your Meds and let them know what happened.
There is help for you if you are ready to get it
Do you think it could have been a shower of floaters? Did you have any flashes of lights previous to the vision of bugs? A lot of people who get sudden showers of floaters describe them as "looking like a swarm of small black bugs". You might want to have an eye exam to be sure all is good with your retina. Sometimes the vitreous in the eye can pull away from the retina and this causes a shower of floaters.
Hi there Delila and hope you don't have any more of those! By the way, just because you aren't doing anything different... including drinking... it is entirely possible that this time your meds mixed with alcohol caused that reaction. Drinking just is a bad idea with any psyche med. I sure would talk with your prescribing doctor about that and let them know how badly this freaked you out!!!
You don't even have to drink much to have a reaction such as the hallucinating. That would more than freak me out, too. I have had hallucinations in times passed. It was more than unnerving for me. It did require a med change, too.
I wish you well and I wish you peace to you in your world. Let us know what the doctor says or does for you, okay???
- Seroquel XR Drug Information
- Amitriptyline Drug Information
- Citalopram Drug Information
- Tramadol Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Dec 2011 • 4 answers
Updated 31 Jul 2012 • 3 answers
Updated 30 Jul 2012 • 2 answers
Updated 4 Jul 2013 • 3 answers
Updated 5 Jun 2017 • 2 answers